Journal article icon

Journal article

Optimum deformable mirror modes for sensorless adaptive optics

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Journal:
OPTICS COMMUNICATIONS
Volume:
282
Issue:
23
Pages:
4467-4474
Publication date:
2009-12-01
DOI:
ISSN:
0030-4018
URN:
uuid:1825b900-55ec-4db1-b4dd-b0b844a2b75a
Source identifiers:
64821
Local pid:
pubs:64821

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP